Semiparametric regression under long-range dependent errors

J. T. Gao, V. V. Anh

Research output: Contribution to journalArticleResearchpeer-review

28 Citations (Scopus)

Abstract

In this paper, we consider a semiparametric regression model under long-range dependent errors. By approximating the nonparametric component by a finite series sum, we construct consistent estimators for both parametric and nonparametric components. Meanwhile, convergence rates for the consistent estimators are also investigated. Additionally, an optimal truncation parameter selection procedure is proposed.

Original languageEnglish
Pages (from-to)37-57
Number of pages21
JournalJournal of Statistical Planning and Inference
Volume80
Issue number1
Publication statusPublished - 1 Aug 1999

Keywords

  • α-mixing
  • Long-range dependence
  • Optimal convergence rate
  • Optimal truncation parameter selection
  • Semiparametric regression

Cite this